# SDR SWAA2017110117530

- Difficulty date: October 14, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM INNER CHORD CORRODED BETWEEN BS 291 TO BS 332.  R&R CREASE BEAM IAW DWG & AMM.
